Some contributions to chernoff-savage theorems

Manfred Denker, Uwe Rösler

Research output: Contribution to journalArticlepeer-review

16 Scopus citations

Abstract

An elementary new proof for the asymptotic normality of simple linear rank statistics is presented which is based on partial integration. Extensions into various directions are possible. Here we consider, as a generalization, weakly dependent processes and improve previous results.

Original languageEnglish (US)
Pages (from-to)49-76
Number of pages28
JournalStatistics and Risk Modeling
Volume3
Issue number1-2
DOIs
StatePublished - Feb 1 1985

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Modeling and Simulation
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Some contributions to chernoff-savage theorems'. Together they form a unique fingerprint.

Cite this